# SDR DL767001647

- Difficulty date: August 24, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 52,635 hours, 25,201 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311T12611
- Condition: Damaged
- Location: Nr 1 & 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE FOUND ON THE I/B FLANGES OF BOTH THE NR 1 AND NR 2 PYLON AFT ENGINE MOUNT BULKHEADS.  THIS DAMAGE IN CONJUNCTION WITH MULTIPLE NUT PLATE ATTACH RIVETS ON THE NR 1 PYLON GSE ATTACH HOLE REQURED THE HOLE TO BE ENLARGED TO INCORPORATE NEAREST ATTACH RIVET LOCATIONS.  THE NR 2 PYLON AFT ENGINE MOUNT BULKHEAD WAS WORK IN THE LOCATIONS SHOWN IN FIGURE 2.  334780-14.
